# SDR DL73S040033

- Difficulty date: January 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 44,524 hours, 33,666 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: 65C2574620A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR REAR SPAR FOUND DAMAGED AT OUTBOARD END.  REPAIR ACCOMPLISHED FROM ELEV STA 88 TO OUTBOARD END PER ER/A 426886-14.
